# SDR NACA2018071800048

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUS SKIN AT BS500B TO 500C BETWEEN 23L & 24L REPAIRED CRACK ON FUSELAGE SKIN AT STA 500B TO 500C BETWEEN STRINGER 23L AND 24L IAW SB 737-53-1168 REV 4 AND SRM REV 116 CHAPTER 53-00-01 REPAIR 31 FIG 201 DETAIL VII.
